# SDR Z6WR20120302003

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A210141
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 45,845 hours, 15,417 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A229591
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMM 78-31-37 REV 23 FIG 35 ITEM 40B.  THE 315A2101-41 INNER WALL BONDED PANEL HAS AN AREA OF DISBOND (PERF SKIN TO CORE) THAT MEASURES 1.5 X 24.5".  AFTER REMOVING THE DISBONDED PORTION OF THE SKIN IT WAS DISCOVERED THAT THE PERF SKIN WAS PERPARED INCORRECTLY PRIOR TO ORIGINAL BONDING.  THE DISBOND AREA KEEPS GROWING AND NOW MEASURES 5.5 X 33.5".
